# SDR DALA2020012200507

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 85,014 hours, 38,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME 3 RACK 10VU CENTER LUG IN COCKPIT WORK CARD 2511-01146-01, AD 2019-07-05, REPAIRED IN ACCORDANCE WITH AD 2019-07-05 AND AIRBUS SB A320-92-1087 REV.3 CRACK LENGTH 0.532
